On a certain result of Leray

A. Delenau

Fundamenta Mathematicae (1964)

  • Volume: 55, Issue: 1, page 1-9
  • ISSN: 0016-2736

How to cite

top

Delenau, A.. "On a certain result of Leray." Fundamenta Mathematicae 55.1 (1964): 1-9. <http://eudml.org/doc/213788>.

@article{Delenau1964,
author = {Delenau, A.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {1-9},
title = {On a certain result of Leray},
url = {http://eudml.org/doc/213788},
volume = {55},
year = {1964},
}

TY - JOUR
AU - Delenau, A.
TI - On a certain result of Leray
JO - Fundamenta Mathematicae
PY - 1964
VL - 55
IS - 1
SP - 1
EP - 9
LA - eng
UR - http://eudml.org/doc/213788
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.